# SDR ASAA2014012112450

- Difficulty date: January 21, 2014
- Submitted: January 23, 2014
- Operation: Air carrier
- Aircraft: N797AS
- Make and model: Boeing 737490
- Aircraft serial: 28892
- Aircraft time: 49,354 hours, 27,577 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 101073101
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT LOCATOR SIGNS ADJACENT TO L1 AND R1 DOORS HAVE BROKEN LENSES.   ACFT GROUNDED.  R & R LENS AND TESTED IAW MM 33-51-81-962-011.  OPS NORMAL.
